# SDR R61A2019082740864

- Difficulty date: August 24, 2019
- Submitted: August 27, 2019
- Operation: Air carrier
- Aircraft: N424YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000393
- Aircraft time: 14,867 hours, 10,112 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 34002210
- Part serial: 001635
- Condition: No Test
- Location: Emergency Light
- Part time: 30,422 hours, 20,623 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LH FWD LWR EMERGENCY LIGHT INOP ON TEST. R&R FWD RH EMERGENCY LIGHT BATTERY REF AMM 33-50-01.
